# SDR WX0A2025092632580

- Difficulty date: September 25, 2025
- Submitted: September 26, 2025
- Operation: Air carrier
- Aircraft: N202NV
- Make and model: Airbus A320-214
- Aircraft serial: 5440
- Aircraft time: 28,814 hours, 17,244 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Detached
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) EXIT SIGN COVER R2 DOOR FELL OFF / INSTALLED NEW R2 FLOOR EXIT LIGHT LENSE COVER IAW 33-51-13-400-001-A.(M) PROCEDURES REVERSED.M151
